# SDR ASOA2016040414794

- Difficulty date: April 4, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 185-193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW ADG DOOR HAS SEVERAL DENTS.  COMPLIED WITH ECTC REO 601R-53-11-2892 PERMANENT REPAIR.  REMOVED SKIN BELOW ADG DOOR IAW SRM 51-42-01. DRILLED & INSTALLED NEW SKIN UNDER ADG DOOR EXCEPT FOR 6 FASTENERS THAT WILL BE SUBMITTED TO ENGINE IAW SRM 51-42-06, DWG NR 601R33010, REV A.  AFTER SKIN WAS REMOVED FOUND MEMBER DAMAGED, PN 600-33252-79, R & R MEMBER.  REMOVED MEMBER, PN 600-33252-79 IAW SRM 51-42-06. INSTALLED NEW MEMBER IAW SRM 51-42-06.  COMPLIED WITH DISPOSITION FOR ALTERNATE FASTENERS ON RT SKIN BETWEEN FS 185.00 & FS 193.00 REO 601R-53-11-2892, DATED 2016-04-22. RECEIVED AND COMPLIED WITH EC/TC REO 601R-53-11-2892.
